Forum Rules


Reply
 
LinkBack Thread Tools Search this Thread
Old Jan 8th, 2011, 11:25 AM   1
tsyhanochka
Pregnant (Expecting)
Active BnB Member
 
 
Join Date: Dec 2010
Location: Second star to the right, and straight on till morning.
Posts: 966

The Pill and Mood Swings?


Hey Ladies

Just wondering if anyone has experienced mood swings while on the pill. I know I've had mood swings like this as a teenager... but seriously, I'm turning 29 next month and I feel like puberty is setting in again... and I want it to stop. Like right now!

I am on TriCyclen not the lo one. I don't remember having these types of swings when I went off the pill for a year to sort out my Migraines. Since it wasn't related to my migraines I went back on when OH and I started seeing each other and... well you know.

I'm noticing mood swings to high heaven and back. Could it be just me and getting used to living with someone again? OR could it be the pill...or both maybe?

Just wanted to know some thoughts.

Thanks!



 
Status: Offline
 
Old Jan 8th, 2011, 11:32 AM   2
odd_socks
Waiting To Try (WTT)
BnB Elite
 
Join Date: Jun 2010
Posts: 10,611
i had mood swings on the pill but i dont think i was on that one....so i guess its possible, ur hormonal levels may be different to when u was on the last time. But yes it could be a bit of both



 
Status: Offline
 
Old Jan 8th, 2011, 11:35 AM   3
tsyhanochka
Pregnant (Expecting)
Active BnB Member
 
 
Join Date: Dec 2010
Location: Second star to the right, and straight on till morning.
Posts: 966
I wonder if the Nuvaring would help at all?



 
Status: Offline
 
Old Jan 8th, 2011, 21:14 PM   4
lu-is
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: Jan 2010
Location: Saskatoon, Canada
Posts: 1,783
I'm on Alesse, and I haven't ever really noticed any mood swings.
That was one of my worries before starting BC; that and weight gain. I didn't notice any major change to either, thankfully.



 
Status: Offline
 
Old Jan 9th, 2011, 04:19 AM   5
aubreee
AutoSignup (SAAB)
Active BnB Member
 
 
Join Date: Jun 2010
Posts: 443
I was just speaking to a friend about this recently.
she got really depressed while on birth control and it stopped when she came off the pill.

also i had to stop mine because i got mood swings like a teenager. i didn't feel like myself anymore. turns out i had gotten the wrong pill at the counter...

so yea i strongly believe the pill can cause your problems. i have never tried the nuvaring, but that is a hormonal birth control as well right?



 
Status: Offline
 
Old Jan 9th, 2011, 05:29 AM   6
rj84
AutoSignup (SAAB)
Active BnB Member
 
 
Join Date: Nov 2010
Location: Wales, UK
Posts: 231

New to this!


Hi all,
I'm 26, hubby 27, married for 2.5 years.
Hubby been very reluctant to begin trying for about a year, but have finally come off the pill - still no true AF after 4 weeks - been on the CP for 8 years, can't really remember what my cycle was before and had only been have true AFs for less than 2 years.
feeling very frustrated as have been broody for a long time! Hubby wanted to use other protection but have only done that once, even though he still says he doesn't want to try!! all very confusing - want a Yay or Nay - easier to get my head around!! We've got our own house, a supportive family and good jobs - just think he's scared!! Don't really want to share with others as everyone seems to be wondering why there's no pitter patter yet!



Status: Offline
 
Old Jan 10th, 2011, 00:54 AM   7
LillyFleur
Mum (Mom)
Active BnB Member
 
Join Date: Jun 2009
Location: UK
Posts: 669
I'm emotional anyway but the pill has just made me worse, my moods are up and down like a roller coaster. I'd come off the pill right now if I could, I hate it.



 
Status: Offline
 
Old Jan 10th, 2011, 13:30 PM   8
kezhulme
 
Posts: n/a
My bf says Im a lot better off the pill, have been off for about 9 months now and I feel so much better

Ironic really as I first started the pill 8 yrs ago to control hormones!



 
Old Jan 12th, 2011, 14:00 PM   9
June2012
Mum (Mom)
Active BnB Member
 
 
Join Date: Oct 2010
Location: London , England
Posts: 405
Hello there

I have been on the pill for some time. I truly believe that the pill gives me mood swings. When I went to my GP to change the medication , he stated that the mood swings is not one of the side effects of the pill. Last month for no apparent reason the pill did not work effectively. My period was late and I was feeling extremely down.

I decided to come off the pill last month because I hate being moody. Honestly I feel so much better. I feel much more happier but not looking forward to painful period.



 
Status: Offline
 
Old Jan 12th, 2011, 15:35 PM   10
aubreee
AutoSignup (SAAB)
Active BnB Member
 
 
Join Date: Jun 2010
Posts: 443
Quote:
Originally Posted by June2012 View Post
I decided to come off the pill last month because I hate being moody. Honestly I feel so much better. I feel much more happier but not looking forward to painful period.

it might not even be painful!!!

mine were painful before i started the pill but after coming off now they have been fine!!!


(only my skin got worse but it was well worth it )



 
Status: Offline
 
Reply



Bookmarks

Tags
mood , pill , swings

Thread Tools Search this Thread
Search this Thread:

Advanced Search



SEO by vBSEO